Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 45, NWS Denver/Boulder, CO

June 11, 20105 counties in Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 11, 2010, 3:51 PM MDT for 5 counties in Colorado. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2010, 3:51 PM MDT (21:51 UTC)
Expired
Jun 11, 2010, 4:30 PM MDT
In force
39 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Broomfield County, CO, Denver County, CO, Jefferson County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 28 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:00 PM MDTHAIL 15 Sw Barr Lake, CO
Jun 11, 4:11 PM MDTHAIL 1.751 Se Thornton, COFUNNEL CLOUD
Jun 11, 4:25 PM MDTHAIL 17 E Brighton, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:13 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WFUS55 KBOU 112151
TORBOU
COC001-014-031-059-123-112230-
/O.NEW.KBOU.TO.W.0045.100611T2151Z-100611T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
351 PM MDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
  WESTERN ADAMS COUNTY IN NORTHEAST COLORADO
  NORTHERN DENVER COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO
  SOUTH CENTRAL BROOMFIELD COUNTY IN NORTHEAST COLORADO

* UNTIL 430 PM MDT

* AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FEDERAL
  HEIGHTS...OR 8 MILES NORTH OF DENVER. THIS STORM WAS MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCHBUIE...
  HUDSON...FEDERAL HEIGHTS...BRIGHTON...BARR LAKE...DENVER
  INTERNATIONAL AIRPORT...EASTERN WHEAT RIDGE...WESTMINSTER...
  THORNTON...NORTHGLENN...NORTHEASTERN LAKEWOOD...NORTHERN DENVER...
  COMMERCE CITY...SOUTHERN BROOMFIELD...NORTHERN AURORA AND EASTERN
  ARVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM THAT HAS BEEN MOVING OVER NORTHERN DENVER SUBURBS 
HAS BEEN PRODUCING SOME FUNNEL CLOUDS OVER COMMERCE CITY. 

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4012 10463 3976 10460 3973 10508 3990 10512
TIME...MOT...LOC 2150Z 234DEG 24KT 3985 10499

$$
1 follow-up statement
359 
WWUS55 KBOU 112207
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT FRI JUN 11 2010

COC014-059-112216-
/O.CAN.KBOU.TO.W.0045.000000T0000Z-100611T2230Z/
JEFFERSON CO-BROOMFIELD CO-
407 PM MDT FRI JUN 11 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL BROOMFIELD AND NORTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...

THE POSSIBLY TORNADIC THUNDERSTORM HAS MOVED INTO WESTERN ADAMS 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 4012 10463 3976 10460 3980 10497 3994 10502
TIME...MOT...LOC 2206Z 234DEG 24KT 3991 10488

$$

COC001-031-123-112230-
/O.CON.KBOU.TO.W.0045.000000T0000Z-100611T2230Z/
ADAMS CO-DENVER CO-WELD CO-
407 PM MDT FRI JUN 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
SOUTHWESTERN WELD...NORTHEASTERN DENVER AND WESTERN ADAMS COUNTIES...

AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 2 MILES SOUTHWEST OF HENDERSON...OR 12 MILES NORTH OF DENVER.
THIS STORM WAS MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM IS STILL CAPABLE OF PRODUCING A TORNADO WITH NO 
WARNING.  LARGE HAIL...UP TO GOLF BALL SIZE IS ALSO POSSIBLE. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCHBUIE...HUDSON...BRIGHTON...BARR LAKE...DENVER INTERNATIONAL
AIRPORT...NORTHEASTERN WESTMINSTER...THORNTON...SOUTHERN
NORTHGLENN...NORTHEASTERN DENVER...COMMERCE CITY AND NORTHERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4012 10463 3976 10460 3980 10497 3994 10502
TIME...MOT...LOC 2206Z 234DEG 24KT 3991 10488

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:10 PM MDT, 41 minutes earlier.

Area forecast discussion, Jun 11, 3:10 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT FRI JUN 11 2010

.SHORT TERM...SITUATION COMING TOGETHER FOR ANTICIPATED WIDESPREAD
RAINS THIS EVENING WITH HEAVY AMOUNTS POSSIBLE ALONG AND NEAR THE
FRONT RANGE FOOTHILLS.  UNSEASONABLY DEEP UPPER LEVEL TROUGH
CONTINUES TO DIG INTO THE SOUTHWEST AND WILL SOON CLOSE OFF AND
DRIFT SLOWLY EASTWARD ON SATURDAY.  THERE WILL LIKELY BE A SERIES OF
SHORTWAVES ROTATING AROUND THIS SYSTEM AND ONE IS APPROACHING THE
AREA RIGHT NOW.  AHEAD OF THIS THE UPSLOPE FLOW HAS BEEN INCREASING
IN SPEED AND DEPTH AS SEEN IN BOTH THE PTL AND MBW PROFILERS.  THERE
HAS BEEN SOME GOOD HEATING IN THE MOUNTAINS TODAY AND STORMS HAVE
BEEN RAPIDLY DEVELOPING NEAR AND EAST OF THE CONTINENTAL DIVIDE OVER
THE LAST COUPLE OF HOURS.  THE LATEST CELL WEST OF DENVER JUST
TOPPED OUT AT 71 DBZ SO CLEARLY THE AIR IS QUITE UNSTABLE.  THESE
INITIAL STORMS WILL PRODUCE SOME BRIEF HEAVY RAINS IN THE FOOTHILLS
BUT THEY ARE MOVING...ALTHOUGH ONE ISSUE IS THERE COULD BE SOME
MULTIPLE STORMS IN THE SAME AREA AS THEY MOVE FROM SOUTH TO NORTH.
STILL HOWEVER EXPECT THE PATTERN TO BECOME MORE UPSLOPE DOMINATED
AND GENERAL RAIN LATER TONIGHT.  MODELS CONTINUE TO GENERALLY
INDICATE AT LEAST 1-2 INCHES OF RAIN IN AND NEAR THE FOOTHILLS WITH
UP TO 3 INCHES IN LARIMER COUNTY.  SO OF COURSE THIS WILL BE CLOSELY
MONITORED AND THE FLOOD WATCH REMAINS IN PLACE.  SATURDAY LOOKS MORE
LIKE A CHILLY DAY WITH MAINLY LIGHT RAIN THAT WILL BECOME
INTERMITTENT SO FLOOD THREAT SHOULD EASE.  THERE COULD BE A ROUND OF
EMBEDDED THUNDERSTORMS LATER IN THE DAY THAT DEVELOP IN THE
MOUNTAINS BUT CONFIDENCE ON THE TIMING OF THIS IS NOT GREAT AT THIS
TIME.

SPECIAL VORTEX SOUNDING NEAR 20Z EAST OF DENVER STILL HAS A CAP BUT
WITH THE APPROACHING FORCING AND STORMS MOVING OFF THE FOOTHILLS
CELLS WILL MOVE INTO THE EASTERN PLAINS WHERE A TORNADO WATCH HAS
BEEN ISSUED.  THE SHEAR PROFILE IS MORE STRAIGHT LINE RIGHT NOW WITH
LOW LEVEL NE FLOW AND UPPER LEVEL SOUTHWEST FLOW SO MAY END UP BEING
MORE OF A BIG HAIL THREAT BUT IT IS JUNE IN COLORADO AND IT IS OUR
BIG TORNADO TIME OF THE YEAR.

LASTLY THERE IS THE ISSUE OF PRECIP TYPE AS WE GET INTO MORE OF A
GENERAL UPSLOPE TONIGHT.  IMPRESSIVELY COLD 700 MB TEMPS ARE
WIDESPREAD IN THE WEST AND SOME OF THIS FILTERS IN MORE SATURDAY
NIGHT INTO SUNDAY.  BUT SHOULD BE SOME PRETTY GOOD COOLING TONIGHT
AND EXPECT THE SNOW LEVEL TO DROP PERHAPS AS LOW AS 9000 FEET OR SO
EAST OF THE CONTINENTAL DIVIDE.  SEVERAL INCHES OF SNOW COULD FALL
WITH SOME HIGHER AMOUNTS POSSIBLE AND LOOKS LIKE A TRAIL RIDGE ROAD
CLOSING KIND OF STORM.  NO HOISTING AT THIS TIME GIVEN ALL THE OTHER
THINGS GOING ON AND THE COLDER AIR MAYBE HOLDING OFF UNTIL AFTER
THIS PERIOD.

.LONG TERM...LARGE UPPER LEVEL LOW WILL BE CENTERED OVER SOUTHWEST
UTAH...NORTHWEST ARIZONA AND SOUTHERN NEVADA SATURDAY EVENING WITH A
STRONG SOUTH-SOUTHWEST FLOW ALOFT OVER EASTERN COLORADO. THE UPPER
LEVEL LOW WILL LIFT NORTHEASTWARD SUNDAY AND BE OVER THE NORTHERN
PLAINS COME MONDAY. AT THE SURFACE...HIGH PRESSURE OVER THE NORTHERN
ROCKIES AND LOW PRESSURE OVER THE SOUTHERN PLAINS WILL KEEP A NORTH
TO NORTHEAST LOW LEVEL UPSLOPE FLOW OVER THE AREA THROUGH SUNDAY
NIGHT. THE UPSLOPE FLOW COMBINE WITH QG LIFT ALOFT WILL PROVIDE LIFT
FOR THE SHOWERY WEATHER. ON SUNDAY...MAY SEE A FEW BREAKS IN THE
CLOUDS TO HELP WITH SOME SURFACE HEATING. IF THIS OCCURS...MAY SEE
SOME THUNDERSTORMS SUNDAY AFTERNOON...ESPECIALLY WITH THE COLD AIR
ALOFT. IT APPEARS THE SNOW LEVEL WILL BE BETWEEN 9000 AND 10000 FEET
SATURDAY NIGHT AND SUNDAY. COULD SEE IT CREEP BELOW 9000 FEET
SATURDAY NIGHT. MAY SEE 3 TO 6 INCHES ABOVE 10000 FEET. MOST OF THE
ACCUMULATING SNOW WILL BE EAST OF THE CONTINENTAL DIVIDE WHERE THE
UPSLOPE FLOW WILL BE.

WARMER AND DRIER CONDITIONS WILL PREVAIL MONDAY WITH THE SYSTEM TO
THE NORTHEAST OF THE AREA. WILL HAVE ENOUGH MOISTURE AND WEAK
INSTABILITY AROUND TO KEEP SLIGHT CHANCE IN THE FORECAST. FROM
TUESDAY THROUGH THE END OF THE WEAK...THE MODELS SHOW A RIDGE OVER
THE CENTRAL U.S. AND A TROUGH OVER THE PACIFIC NORTHWEST. THIS WILL
RESULT IN A WEST TO SOUTHWEST FLOW ALOFT. TEMPERATURES UNDER THIS
PATTERN WILL BE NEAR NORMAL. TOUGH TO RULE OUT CONVECTION THIS FAR
OUT UNDER THIS FLOW AND WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS
IN THE FORECAST.

&&

.AVIATION...THUNDERSTORMS DEVELOPING NOW TO THE WEST AND SOUTH OF
THE DENVER AREA AND MOVING NNE.  COVERAGE WILL INCREASE OVER THE
NEXT FEW HOURS WHEN THE THUNDERSTORMS WILL BE STRONGEST WITH A
CHANCE OF SEVERE WX.  THEN EXPECT MORE OF AN OCCASIONAL SITUATION
AFTER ABOUT 04Z WITH LOWERING CIGS DURING THE NIGHTTIME HOURS.
GENERALLY CIGS IN THE MVFR RANGE EXPECTED ON SATURDAY WITH OCNL RAIN
OR SHOWERS.

&&

.HYDROLOGY...ALTHOUGH STREAMFLOWS HAVE BEEN SLOWLY RECEDING THE PAST
COUPLE OF DAYS...THEY REMAIN HIGH. ADDITIONAL MODERATE TO HEAVY
RAINFALL WOULD CAUSE RIVERS AND CREEKS IN BOULDER...LARIMER AND WELD
COUNTIES TO RISE BACK UP TO LEVELS SEEN EARLIER THIS WEEK....WITH
OVERBANK FLOWS AND LOWLAND FLOODING POSSIBLE THROUGH THIS WEEKEND.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH 6PM MDT FRIDAY
THROUGH 6AM MDT SUNDAY FOR THE NORTHERN FOOTHILLS AND NORTHERN PARTS
OF THE URBAN CORRIDOR...ZONES 35..38..39..42..43...

SZOKE/MEIER
Hazardous weather outlook, Jun 11, 11:00 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT FRI JUN 11 2010

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1100 AM MDT FRI JUN 11 2010

...FLOOD WATCH FOR PORTIONS OF LARIMER...WELD...AND BOULDER COUNTIES
TONIGHT THROUGH SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS COUPLED WITH A DEEPENING UPPER LEVEL LOW OVER
THE SOUTHWEST WILL BRING WIDESPREAD THUNDERSTORMS AND SOME HEAVY
RAINS TO THE AREA THROUGH TONIGHT.  UPSLOPE FLOW IS DEEPENING OVER
THE AREA AND SHOWERS AND THUNDERSTORMS WILL SOON BE DEVELOPING IN
THE FOOTHILLS.  THESE WILL INCREASE IN COVERAGE LATER THIS AFTERNOON
AND TONIGHT WITH THE FOCUS FOR THE HEAVIEST RAINS IN AND NEAR THE
FOOTHILLS FROM WEST OF DENVER NORTH TO THE WYOMING BORDER.  GENERAL
RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE...WITH LOCALLY
MORE...ESPECIALLY IN LARIMER COUNTY.  A FLOOD WATCH REMAINS IN
EFFECT FOR MUCH OF THIS AREA THROUGH SATURDAY NIGHT.

AS THE PRECIPITATION BECOMES MORE WIDESPREAD TONIGHT THE SNOW LEVEL
WILL LOWER FROM AROUND 10000 FEET TO AROUND 9000 FEET BY SATURDAY
MORNING.  SEVERAL INCHES OF SNOW ARE LIKELY AT HIGHER ELEVATIONS
WHICH COULD CLOSE SEASONAL ROADS SUCH AS TRAIL RIDGE ROAD IN ROCKY
MOUNTAIN NATIONAL PARK.

ON THE PLAINS THE ATMOSPHERE IS NOT AS UNSTABLE AS YESTERDAY BUT
WITH ALL THE MOISTURE IN PLACE AND AFTERNOON HEATING SOME
THUNDERSTORMS COULD BECOME SEVERE.  AT THIS TIME LARGE HAIL APPEARS
TO BE THE MAIN THREAT WITH STRONG STORMS PERSISTING INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COOL AND WET WEATHER PATTERN WILL REMAIN OVER NORTH CENTRAL AND
NORTHEAST COLORADO THROUGH THE WEEKEND. PERIODS OF RAIN ARE EXPECTED
THROUGH SUNDAY AFTERNOON WITH SNOW ABOVE 10000 FEET AND POSSIBLY
MIXED DOWN TO 9000 FEET. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE
POSSIBLE ABOVE 10000 FEET...MAINLY EAST OF THE CONTINENTAL DIVIDE.
MODERATE TO HEAVY RAIN MAY CAUSE STREAMS AND RIVERS TO RISE THE
WEEKEND ALONG THE FRONT RANGE...POSSIBLY FLOODING LOW LYING AREAS.

FOR NEXT WEEK THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM.

SZOKE/MEIER

In the hours before

Local storm report, Jun 11, 3:03 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 3:06 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
306 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 NE EVERGREEN          39.65N 105.32W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 3:13 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
313 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 NE EVERGREEN          39.65N 105.32W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0302 PM     HAIL             2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 3:23 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             1 NE BROOKVALE          39.64N 105.41W
06/11/2010  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 3:33 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             1 ENE WHEAT RIDGE       39.78N 105.09W
06/11/2010  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 3:45 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
345 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             1 N LAFAYETTE           40.02N 105.10W
06/11/2010  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0340 PM     HAIL             1 ESE WHEAT RIDGE       39.77N 105.07W
06/11/2010  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0331 PM     HAIL             1 ENE WHEAT RIDGE       39.78N 105.09W
06/11/2010  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0310 PM     HAIL             1 NE BROOKVALE          39.64N 105.41W
06/11/2010  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0305 PM     HAIL             2 NE EVERGREEN          39.65N 105.32W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0302 PM     HAIL             2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Jefferson, Weld49 min
Jun 10, 6:11 PM MDTTornado WarningBOUWeld34 min
Jun 10, 6:29 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington61 min
Jun 10, 6:37 PM MDTTornado WarningBOUAdams, Arapahoe38 min
Jun 10, 6:41 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington64 min
Jun 10, 6:51 PM MDTSevere Thunderstorm WarningBOUAdams, Weld54 min
Jun 10, 7:09 PM MDTTornado WarningBOUArapahoe, Washington51 min
Jun 10, 7:21 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Morgan, Washington84 min
Jun 10, 7:43 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld46 min
Jun 10, 7:45 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington60 min
Jun 10, 7:48 PM MDTTornado WarningBOUWashington42 min
Jun 10, 8:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Weld55 min
Jun 10, 8:12 PM MDTTornado WarningBOUWashington48 min
Jun 10, 8:54 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Washington66 min
Jun 10, 8:57 PM MDTTornado WarningBOUWashington48 min
Jun 10, 10:00 PM MDTSevere Thunderstorm WarningBOUWashington60 min
Jun 10, 10:25 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick19 min
Jun 10, 10:54 PM MDTSevere Thunderstorm WarningBOUWashington36 min
Jun 11, 2:43 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson, Park32 min
Jun 11, 3:14 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson31 min
Jun 11, 3:26 PM MDTAreal Flood AdvisoryBOUJefferson79 min
Jun 11, 3:44 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson31 min
Jun 11, 3:58 PM MDTAreal Flood AdvisoryBOUAdams67 min
Jun 11, 4:02 PM MDTSevere Thunderstorm WarningBOUWeld58 min
Jun 11, 4:18 PM MDTAreal Flood AdvisoryBOUWeld87 min
Jun 11, 4:22 PM MDTTornado WarningBOUAdams, Denver, Weld38 min
Jun 11, 4:35 PM MDTTornado WarningBOUElbert40 min
Jun 11, 4:42 PM MDTTornado WarningBOUWeld48 min
Jun 11, 4:55 PM MDTTornado WarningBOUElbert50 min
Jun 11, 4:59 PM MDTTornado WarningBOUAdams, Morgan, Weld46 min
Jun 11, 5:00 PM MDTAreal Flood AdvisoryBOUElbert90 min
Jun 11, 5:14 PM MDTAreal Flood AdvisoryBOUMorgan, Weld54 min
Jun 11, 5:28 PM MDTTornado WarningBOUWeld47 min
Jun 11, 5:32 PM MDTFlash Flood WarningBOUMorgan, Weld3 hr
Jun 11, 5:37 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe53 min
Jun 11, 5:40 PM MDTTornado WarningBOUMorgan, Weld35 min
Jun 11, 5:46 PM MDTTornado WarningBOUElbert, Lincoln44 min
Jun 11, 5:49 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver86 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.